Although a Divigel overdose is unlikely to cause serious problems, it may cause nausea, vomiting, or temporary vaginal bleeding. The effects of an overdose will vary, depending on how much Divigel was taken and how it was taken (whether it was consumed by mouth or applied to the skin). Seek medical attention if you overdose on Divigel. Overdose treatment, if necessary, will involve supportive care.
Interested in a Discount on Divigel?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Divigel® (estradiol gel) is a prescription medication used to treat menopause symptoms such as hot flashes. While the effects of a Divigel overdose are usually not serious, they may vary depending on a number of factors, including the Divigel dosage and how it was taken (applied to the skin or taken by mouth)
Although a Divigel overdose is not likely to be serious, it is still important to seek immediate medical attention if you overdose on Divigel.
Fortunately, a Divigel overdose is unlikely to cause serious problems. Even in cases where young children overdosed on estrogens similar to Divigel, no serious problems occurred. Temporary vaginal bleeding is possible but is not usually a sign of anything serious.
Estrogens (such as estradiol, the estrogen in Divigel) can be irritating to the stomach, and an overdose is likely to cause nausea and vomiting (especially if the gel is taken by mouth, as may be possible with pets or even young children).
It is not known how to best treat a Divigel overdose. Therefore, treatment (if it is even necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though a Divigel overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Divigel.